# SDR 95ZZZX6948

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N626MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7109
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR DEFECTIVE.  NR 1 AND NR 2 SUPPLY GOES TO ZERO.
